# SDR SIMA200725402

- Difficulty date: September 5, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 9,753 hours, 8,933 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14000492403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLOORBEAM AT FRAME 23 CORRODED DURING MBV FOUND UPPER FLOORBEAM AT FRAME 23 CORRODED.  REMOVED FLOORBEAM AND INSTALLED NEW FLOORBEAM AIRCRAFT WAS RETURNED TO SERVICE.
